AMS eContent Search Results
Matches for: msc=(05C25) AND publication=(tran)
Sort order: Date
     

  
Results: 1 to 27 of 27 found      Go to page: 1

[1] Valentina Disarlo and Hugo Parlier. The geometry of flip graphs and mapping class groups. Trans. Amer. Math. Soc. 372 (2019) 3809-3844.
Abstract, references, and article information
View Article: PDF

[2] Tom Kaiser. Combinatorial cost: A coarse setting. Trans. Amer. Math. Soc. 372 (2019) 2855-2874.
Abstract, references, and article information   
View Article: PDF

[3] Tom Meyerovitch, Idan Perl, Matthew Tointon and Ariel Yadin. Polynomials and harmonic functions on discrete groups. Trans. Amer. Math. Soc. 369 (2017) 2205-2229. MR 3581232.
Abstract, references, and article information   
View Article: PDF

[4] Sam Hopkins and David Perkinson. Bigraphical arrangements. Trans. Amer. Math. Soc. 368 (2016) 709-725. MR 3413881.
Abstract, references, and article information   
View Article: PDF

[5] Madhusudan Manjunath, Frank-Olaf Schreyer and John Wilmes. Minimal free resolutions of the $G$-parking function ideal and the toppling ideal. Trans. Amer. Math. Soc. 367 (2015) 2853-2874. MR 3301884.
Abstract, references, and article information   
View Article: PDF

[6] John Crisp and Bert Wiest. Quasi-isometrically embedded subgroups of braid and diffeomorphism groups. Trans. Amer. Math. Soc. 359 (2007) 5485-5503. MR 2327038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ralf Gramlich, Georg W. Hofmann and Karl-Hermann Neeb. Semi-edges, reflections and Coxeter groups. Trans. Amer. Math. Soc. 359 (2007) 3647-3668. MR 2302510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Cai Heng Li. Finite edge-transitive Cayley graphs and rotary Cayley maps. Trans. Amer. Math. Soc. 358 (2006) 4605-4635. MR 2231390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Antonio Breda d'Azevedo, Roman Nedela and Jozef Sirán. Classification of regular maps of negative prime Euler characteristic. Trans. Amer. Math. Soc. 357 (2005) 4175-4190. MR 2159705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] R. M. Guralnick, Cai Heng Li, Cheryl E. Praeger and J. Saxl. On orbital partitions and exceptionality of primitive permutation groups. Trans. Amer. Math. Soc. 356 (2004) 4857-4872. MR 2084402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Michael Giudici, Cai Heng Li and Cheryl E. Praeger. Analysing finite locally $s$-arc transitive graphs. Trans. Amer. Math. Soc. 356 (2004) 291-317. MR 2020034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Cai Heng Li and Cheryl E. Praeger. On partitioning the orbitals of a transitive permutation group. Trans. Amer. Math. Soc. 355 (2003) 637-653. MR 1932718.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Cai Heng Li. The finite vertex-primitive and vertex-biprimitive $s$-transitive graphs for $s\ge4$. Trans. Amer. Math. Soc. 353 (2001) 3511-3529. MR 1837245.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] J. Burillo, S. Cleary and M. I. Stein. Metrics and embeddings of generalizations of Thompson's group $F$. Trans. Amer. Math. Soc. 353 (2001) 1677-1689. MR 1806724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Bernhard Herwig and Daniel Lascar. Extending partial automorphisms and the profinite topology on free groups. Trans. Amer. Math. Soc. 352 (2000) 1985-2021. MR 1621745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Dominique Foata and Doron Zeilberger. A Combinatorial Proof of Bass's Evaluations of the Ihara-Selberg Zeta Function for Graphs. Trans. Amer. Math. Soc. 351 (1999) 2257-2274. MR 1487614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Z. Arad and M. Muzychuk. Order evaluation of products of subsets in finite groups and its applications. II. Trans. Amer. Math. Soc. 349 (1997) 4401-4414. MR 1407477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Walter Parry. Growth series of some wreath products . Trans. Amer. Math. Soc. 331 (1992) 751-759. MR 1062874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Carsten Thomassen. Tilings of the torus and the Klein bottle and vertex-transitive graphs on a fixed surface . Trans. Amer. Math. Soc. 323 (1991) 605-635. MR 1040045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Richard Weiss. A characterization and another construction of Janko's group $J\sb 3$ . Trans. Amer. Math. Soc. 298 (1986) 621-633. MR 860383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Gadi Moran. Of planar Eulerian graphs and permutations . Trans. Amer. Math. Soc. 287 (1985) 323-341. MR 766222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Asia Ivić Weiss. An infinite graph of girth $12$ . Trans. Amer. Math. Soc. 283 (1984) 575-588. MR 737885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Robert H. Haring-Smith. Groups and simple languages . Trans. Amer. Math. Soc. 279 (1983) 337-356. MR 704619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] S. E. Anacker and G. N. Robertson. Neighborhood fixed pendant vertices . Trans. Amer. Math. Soc. 266 (1981) 115-128. MR 613788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Viera Krňanová Proulx. On the genus of symmetric groups . Trans. Amer. Math. Soc. 266 (1981) 531-538. MR 617549.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] T. W. Tucker. The number of groups of a given genus . Trans. Amer. Math. Soc. 258 (1980) 167-179. MR 554326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Donald J. McCarthy and Louis V. Quintas. A stability theorem for minimum edge graphs with given abstract automorphism group . Trans. Amer. Math. Soc. 208 (1975) 27-39. MR 0369148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 27 of 27 found      Go to page: 1